# SDR KNNA200700064

- Difficulty date: November 22, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Aircraft time: 51,573 hours, 40,665 cycles
- Engine: Pwa JT8D9A
- Engine time: 50,886 hours, 49,604 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ball Joint
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

WHILE EN ROUTE, THE CREW WAS ALERTED BY A NR 1 ENGINE FIRE WARNING ALARM BELL/LIGHTS.  DECLARING AN IN-FLIGHT EMERGENCY, AND SHUTTING DOWN NR 1 ENGINE, AND A SINGLE ENGINE LANDING WAS MADE.  THE CREW WAS TOLD TO WAIT AT THE END OF THE RUNWAY AND WAS MET BY THE FIRE DEPARTMENT.  THE FIRE DEPARTMENT REPORTED SEEING A PUFF OF SMOKE AND REQUESTED THE FIRE EXTINGUISHER BOTTLE BE ACTIVATED
